Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 7047126, 8 pages
http://dx.doi.org/10.1155/2016/7047126
Research Article

Series Solution for the Time-Fractional Coupled mKdV Equation Using the Homotopy Analysis Method

1CONACYT-Centro Nacional de Investigación y Desarrollo Tecnológico, Tecnológico Nacional de México, Interior Internado Palmira S/N, Col. Palmira, 62490 Cuernavaca, MOR, Mexico
2Universidad Autónoma de la Ciudad de México, Prolongación San Isidro 151, Col. San Lorenzo Tezonco, Del. Iztapalapa, 09790 Ciudad de México, Mexico
3Centro Nacional de Investigación y Desarrollo Tecnológico, Tecnológico Nacional de México, Interior Internado Palmira S/N, Col. Palmira, 62490 Cuernavaca, MOR, Mexico

Received 22 June 2016; Accepted 8 September 2016

Academic Editor: Hang Xu

Copyright © 2016 J. F. Gómez-Aguilar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hilfer, “Experimental implications of Bochner-Levy-Riesz diffusion,” Fractional Calculus and Applied Analysis, vol. 18, no. 2, pp. 333–341, 2015. View at Google Scholar
  2. A. W. Wharmby and R. L. Bagley, “The application of the fractional calculus model for dispersion and absorption in dielectrics I. Terahertz waves,” International Journal of Engineering Science, vol. 93, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  3. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Complexity, Nonlinearity and Chaos, World Scientiffic, 2012.
  4. M. Eckert, M. Kupper, and S. Hohmann, “Functional fractional calculus for system identification of battery cells,” At-Automatisierungstechnik, vol. 62, no. 4, pp. 272–281, 2014. View at Publisher · View at Google Scholar · View at Scopus
  5. J. F. G. Gómez-Aguilar, T. C. Córdova-Fraga, J. E. Escalante-Martínez, C. Calderón-Ramón, and R. F. Escobar-Jiménez, “Electrical circuits described by a fractional derivative with regular Kernel,” Revista Mexicana de Física, vol. 62, pp. 144–154, 2016. View at Google Scholar
  6. J. F. G. Gómez-Aguilar, M. Miranda-Hernández, M. G. L. López-López, V. M. Alvarado-Martínez, and D. Baleanu, “Modeling and simulation of the fractional space-time diffusion equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 30, no. 1, pp. 115–127, 2016. View at Publisher · View at Google Scholar
  7. P. A. Smyth and I. Green, “Fractional calculus model of articular cartilage based on experimental stress-relaxation,” Mechanics of Time-Dependent Materials, vol. 19, no. 2, pp. 209–228, 2015. View at Publisher · View at Google Scholar
  8. Ö. Güner and A. Bekir, “Exact solutions of some fractional differential equations arising in mathematical biology,” International Journal of Biomathematics, vol. 8, no. 1, Article ID 1550003, pp. 1–17, 2015. View at Publisher · View at Google Scholar
  9. J. F. Gómez-Aguilar, R. F. Escobar-Jiménez, V. H. Olivares-Peregrino, M. Benavides-Cruz, and C. Calderón-Ramón, “Nonlocal electrical diffusion equation,” International Journal of Modern Physics C, vol. 27, no. 1, Article ID 1650007, pp. 1–12, 2016. View at Publisher · View at Google Scholar
  10. D. T. Spasic, N. I. Kovincic, and D. V. Dankuc, “A new material identification pattern for the fractional Kelvin–Zener model describing biomaterials and human tissues,” Communications in Nonlinear Science and Numerical Simulation, vol. 37, pp. 193–199, 2016. View at Publisher · View at Google Scholar
  11. G. C. Wu and D. Baleanu, “Reprint of: chaos synchronization of the discrete fractional logistic map,” Signal Processing, vol. 107, pp. 444–447, 2015. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Li and W. Xie, “Image denoising and enhancement based on adaptive fractional calculus of small probability strategy,” Neurocomputing, vol. 175, pp. 704–714, 2016. View at Publisher · View at Google Scholar
  13. Y. Dai, Y. Wei, Y. Hu, and Y. Wang, “Modulating function-based identification for fractional order systems,” Neurocomputing, vol. 173, pp. 1959–1966, 2016. View at Publisher · View at Google Scholar
  14. I. Tejado, D. Valério, E. Pérez, and N. Valério, “Fractional calculus in economic growth modelling: the Spanish and Portuguese cases,” International Journal of Dynamics and Control, 2015. View at Publisher · View at Google Scholar
  15. N. Das, R. Singh, A.-M. Wazwaz, and J. Kumar, “An algorithm based on the variational iteration technique for the Bratu-type and the Lane–Emden problems,” Journal of Mathematical Chemistry, vol. 54, no. 2, pp. 527–551, 2016. View at Publisher · View at Google Scholar
  16. P. R. Mistry and V. H. Pradhan, “Approximate analytical solution of non-linear equation in one dimensional instability phenomenon in homogeneous porous media in horizontal direction by variational iteration method,” Procedia Engineering, vol. 127, pp. 970–977, 2015. View at Publisher · View at Google Scholar
  17. J.-S. Duan, R. Rach, and A. M. Wazwaz, “Higher order numeric solutions of the Lane–Emden-type equations derived from the multi-stage modified Adomian decomposition method,” International Journal of Computer Mathematics, 2015. View at Publisher · View at Google Scholar
  18. J. S. Duan, R. Rach, and A. M. Wazwaz, “Steady-state concentrations of carbon dioxide absorbed into phenyl glycidyl ether solutions by the Adomian decomposition method,” Journal of Mathematical Chemistry, vol. 53, no. 4, pp. 1054–1067, 2015. View at Publisher · View at Google Scholar · View at Scopus
  19. A. Ghorbani, “Beyond Adomain’s polynomials: He’s polynomials,” Chaos, Solitons & Fractals, vol. 39, pp. 1486–1492, 2009. View at Google Scholar
  20. L. Lu, J. Duan, and L. Fan, “Solution of the magnetohydrodynamics jeffery-hamel flow equations by the modified adomian decomposition method,” Advances in Applied Mathematics and Mechanics, vol. 7, no. 5, pp. 675–686, 2015. View at Publisher · View at Google Scholar
  21. H. C. Ma, D. D. Yao, and X. F. Peng, “Exact solutions of non-linear fractional partial differential equations by fractional sub-equation method,” Thermal Science, vol. 19, no. 4, pp. 1239–1244, 2015. View at Google Scholar
  22. S. Guo and L. Mei, “Exact solutions of space-time fractional variant Boussinesq equations,” Advanced Science Letters, vol. 10, no. 1, pp. 700–702, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. S. T. Mohyud-Din, T. Nawaz, E. Azhar, and M. A. Akbar, “Fractional sub-equation method to space–time fractional Calogero-Degasperis and potential Kadomtsev-Petviashvili equations,” Journal of Taibah University For Science, 2015. View at Publisher · View at Google Scholar
  24. H. Jafari, M. Ghorbani, and S. Ghasempour, “A note on ‘exact solutions for nonlinear integral equations by a modified homotopy perturbation method’,” New Trends in Mathematical Sciences, vol. 1, no. 2, pp. 22–26, 2013. View at Google Scholar
  25. U. F. Nino, H. Vázquez-Leal, Y. Khan, D. Pereyra-Díaz, A. Pérez-Sesma, and A. Díaz-Sánchez, “Modified nonlinearities distribution Homotopy Perturbation method as a tool to find power series solutions to ordinary differential equations,” Nova Scientia, vol. 6, no. 12, pp. 13–38, 2014. View at Publisher · View at Google Scholar
  26. E. Cuce and P. M. Cuce, “A successful application of homotopy perturbation method for efficiency and effectiveness assessment of longitudinal porous fins,” Energy Conversion and Management, vol. 93, pp. 92–99, 2015. View at Publisher · View at Google Scholar · View at Scopus
  27. K. Sayevand and H. Jafari, “On systems of nonlinear equations: some modified iteration formulas by the homotopy perturbation method with accelerated fourth- and fifth-order convergence,” Applied Mathematical Modelling, vol. 40, no. 2, pp. 1467–1476, 2016. View at Publisher · View at Google Scholar
  28. S. Liao, Homotopy Analysis Method in Nonlinear Differential Equations, Springer, Berlin, Germany, 2012.
  29. J. Rahimi, M. R. Esboee, D. D. Ganji, I. Rahimi-Petrodi, and R. Mohammadyari, “Implementation of Homotopy Analysis Method on circular permeable slider containing of incompressible Newtonian fluid,” Boletim da Sociedade Paranaense de Matemática, vol. 34, no. 1, pp. 21–31, 2016. View at Publisher · View at Google Scholar
  30. J. F. Gómez-Aguilar, L. Torres, H. Yépez-Martínez, D. Baleanu, J. M. Reyes, and I. O. Sosa, “Fractional Liénard type model of a pipeline within the fractional derivative without singular kernel,” Advances in Difference Equations, vol. 2016, no. 1, article 173, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  31. V. F. Morales-Delgado, J. F. Gómez-Aguilar, H. Yépez-Martínez, D. Baleanu, R. F. Escobar-Jiménez, and V. H. Olivares-Peregrino, “Laplace homotopy analysis method for solving linear partial differential equations using a fractional derivative with and without kernel singular,” Advances in Difference Equations, vol. 2016, no. 1, article 164, pp. 1–6, 2016. View at Publisher · View at Google Scholar
  32. H. Jafari and S. Seifi, “Solving a system of nonlinear fractional partial differential equations using homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1962–1969, 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent—part II,” Geophysical Journal International, vol. 13, no. 5, pp. 529–539, 1967. View at Google Scholar
  34. M. Garshasbi and F. Momeni, “Numerical solution of Hirota-Satsuma coupled MKdV equation with quantic B-Spline collocation method,” Journal of Computer Science & Computational Mathematics, vol. 1, no. 3, pp. 13–18, 2011. View at Google Scholar
  35. S. Effati, H. S. Nik, and R. Buzhabadi, “Solving famous nonlinear coupled equations with parameters derivative by homotopy analysis method,” International Journal of Differential Equations, vol. 2011, Article ID 545607, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  36. Y. Chen and H. An, “Homotopy perturbation method for a type of nonlinear coupled equations with parameters derivative,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 764–772, 2008. View at Publisher · View at Google Scholar · View at Scopus
  37. J. Liu and H. Li, “Approximate analytic solutions of time-fractional Hirota-Satsuma coupled KdV equation and coupled MKdV equation,” Abstract and Applied Analysis, vol. 2013, Article ID 561980, 2013. View at Publisher · View at Google Scholar · View at Scopus
  38. E. G. Fan, “Soliton solutions for a generalized Hirota-Satsuma coupled KdV equation and a coupled MKdV equation,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 282, no. 1-2, pp. 18–22, 2001. View at Publisher · View at Google Scholar · View at Scopus
  39. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New York, NY, USA, 2003.
  40. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  41. H. Yépez-Martínez, J. M. Reyes, and I. O. Sosa, “Fractional sub-equation method and analytical solutions to the Hirota-Satsuma coupled KdV equation and coupled mKdV equation,” British Journal of Mathematics & Computer Science, vol. 4, no. 4, pp. 572–589, 2014. View at Publisher · View at Google Scholar
  42. J. Zhao, B. Tang, S. Kumar, and Y. Hou, “The extended fractional subequation method for nonlinear fractional differential equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 924956, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  43. L. N. Song and H. Q. Zhang, “Solving the fractional BBM-Burgers equation using the homotopy analysis method,” Chaos, Solitons & Fractals, vol. 40, no. 4, pp. 1616–1622, 2009. View at Publisher · View at Google Scholar · View at Scopus
  44. K. A. Gepreel and M. S. Mohamed, “Analytical approximate solution for nonlinear space—time fractional Klein—gordon equation,” Chinese Physics B, vol. 22, no. 1, Article ID 010201, 2013. View at Publisher · View at Google Scholar · View at Scopus
  45. K. M. Hemida, K. A. Gepreel, and M. S. Mohamed, “Analytical approximate solution to the time-space nonlinear partial fractional differential equations,” International Journal of Pure and Applied Mathematics, vol. 78, no. 2, pp. 233–243, 2012. View at Google Scholar · View at Scopus